# SDR CALA2022122603489

- Difficulty date: December 24, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220925300
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM FRM 66 R/H OTBD CORRODED.  REMOVED & REPLACED FLOORBEAM IAW SRM 51-72-1 1-911-001 AND SRM 51-42-11 AND APPLY TOP COAT I.A.W SRM 51-75-12.
